Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Lower abdominal cramps, excessive sleep, unprotected sex. Stopped birth control. Pregnancy symptoms?

hi i have been havin lower abdominal cramps for the past 5 days..mood swings, sleeping alot and some cravings but i have not had my period for 3-4 months since i stopped taking my birthcontrol ...may i remind you i just had my daughter 6 months ago and only took the birthcontrol pill for 2-3 months then stopped and have had unprotected sex since
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi lil welcome to HCM,

Since you have given birth to a baby 6 months before not having menstural periods is a normal phenomenon that we call it as lactational amenorrhea.
The chances of pregnancy was very less if you have breast fed your children regularly even if havent taken birth control pills but pregnancy cannot be 100% eliminated given your symptoms, So better get a pregnancy test done....
On the other hand these symptoms may be due to return of your mensturation also..
With regards,
Dr. Parthipan
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor